# SDR UIEA2014062700279

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BLEED AIR DUCT IN LE JUST INBD OF NR 1 ENG IS LEAKING AT CLAMP. REPOSITIONED DUCT & ADJUSTED CLAMPS IAW AMM 36-11-01, NO LEAKS.
